MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS NON-WIFI VER; ESOPHAGOSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS NON-WIFI VER; ESOPHAGOSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72204685S
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee procedure, there was no signal from the dvi port of the lens integrated system.The procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, used in treatment, was received for evaluation.A visual inspection was performed on the product and no issue was observed.There was a relationship found between the returned device and the reported incident.Ccu failed functional testing with blank dvi video output.Cause of output malfunction is a defective electronic component on the dsp module pcb.Product passed functional testing with a known good dsp pcb installed.The complaint was confirmed and the root cause has been determined to be a defective electronic component.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a isolated event.

Brand Name
SERVICE REPL LENS INT SYS NON-WIFI VER
Common Device Name
ESOPHAGOSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10411947
Report Number1643264-2020-00860
Device Sequence Number3273706
Product Code GCL
UDI-Device Identifier00885556632024
UDI-Public885556632024
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204685S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/16/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1